Academic Journals Database
Disseminating quality controlled scientific knowledge

Improved chain type estimators for population mean using two auxiliary variables and double sampling scheme

ADD TO MY LIST
 
Author(s): Brij Behari Khare | Habib Ur Rehman

Journal: International Journal of Advanced Statistics and Probability
ISSN 2307-9045

Volume: 1;
Issue: 3;
Start page: 82;
Date: 2013;
Original page

ABSTRACT
The chain type estimators for population mean using auxiliary and additional auxiliary variables using double sampling scheme have been proposed and their properties are studied. The proposed estimators are also found to more efficient than the relevant chain type estimators for population mean proposed by Chand [1] and Kiregyera [2,3]. An empirical study has been given in the support of the proposed estimators.

Tango Rapperswil
Tango Rapperswil

    
RPA Switzerland

Robotic Process Automation Switzerland